# SDR CA040506001

- Difficulty date: November 21, 2003
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,772 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07326031
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HORIZONTAL STABILIZER.  REAR SPAR REINFORCEMENT PART NUMBER 0732603-1 CHANGED.  AFT ATTACHEMNT POINT REINFORCEMENT BRACKET RT PART NUMBER 0732101-4 REPLACED WITH NEW.  ADJACENT RIVETS REPLACED.  SERVICE KIT SK185-27 INSTALLED TO FACILITATE SCREW JACK REMOVAL.  LT TRIM JACK REMOVED.  NEW SCREW PART NUMBER 0712500-11 INSTALLED.  TRIM JACK REINSTALLED.  RIGGED AND SAFETIED AS PER CESSNA MANUAL.
